MANUFACTURER: OHM LABORATORIES .
Ohm Arthritis Pain Relief Caplets Lasts Up To 8 Hours contains Acetaminophen 650 mg. The product temporarily relieves minor aches and pains due to the common cold, muscular aches, menstrual cramps, arthritis, headache, backache, and toothache.
Acetaminophen (Pain Reliever).
Alcohol Warning: If you consume 3 or more alcoholic beverages every day, ask your doctor if you should take Tylenol or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Stop use and ask a doctor if: New symptoms occur. Redness or swelling is present. Pain gets worse or lasts for more than 10 days. Fever gets worse or lasts for more than 3 days. These could be signs of a serious condition. If pregnant or breast feeding, ask a health professional before use.
Keep out of reach of children.
Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Do not use if carton is opened or neck wrap or foil inner seal imprinted with Safety Seal is broken or missing.
Shipping Weight : 0.40 lb
Overall Customer Rating of 1 Reviews: